# SDR YENA2024100801354

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SUPPORT WEB LOCATED BTW FR 69 AND FR 70 AT LEVEL STR 23L AT AFT GALLEY AREA (CPCP FINDING); (RESOLVED ON W/O: 1311389 TASKCARD: NR-00043) REF AEROMAN WO 2024 214/1 NR 2024-446422. REMOVED AND REPLACED NEW SUPPORT WEB LOCATED BTW FR 69 AND FR 70 AT LEVEL STR 23L AT AFT GALLEY AREA I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG D53474180 TOOL USED CALIPER PN: 500-197-30, SN: A18109027, DUE DATE: JAN-17-2025. COMPLETED MX-220 FORM BY CPCP PROGRAM.DONE BY J. PALACIOS  8671520 CHECKED BY 320.
